April 4 – 7, 2022

Hybrid (on-site and virtual)

The Lodge at Gulf State Park
21196 East Beach Boulevard
Gulf Shores, AL 36542

(251) 540-4000

Note:  These tabs will be updated on March 18, 25, and April 1

AGENDA AND SUMMARY DOCUMENTS

Monday, April 4, 2022

COMMITTEE SESSIONS

8:00 AM – 9:15 AM CDT:  Administrative/Budget (Tab G) – Mr. Dyskow

9:15 AM – 10:15 AM CDT:  Ecosystem (Tab Q) – Mr. Anson

Break - 15 Minutes

10:30 AM – 12:00 PM CDT:  Mackerel Committee (Tab C) – Chair

Lunch Recess

1:30 PM – 2:30 PM CDT:  Shrimp (Tab D) – Ms. Bosarge

Break - 15 Minutes

FULL COUNCIL CLOSED SESSION

2:45 PM – 5:30 PM CDT:  Closed Session

  • Selection of IFQ Focus Group Participants
  • Selection of Coral, Data Collection, and Spiny Lobster Advisory Panel Members
  • Selection of 2021 Law Enforcement Officer of the Year or Team of the Year

Adjourn for the Day

Tuesday, April 5, 2022

8:00 AM – 10:30 AM CDT:  Reef Fish Committee (Tab B) – Dr. Frazer

Break - 15 Minutes

10:45 AM – 12:00 PM CDT:  Reef Fish Committee (Tab B) – Chair

Lunch Recess

1:30 PM – 3:00 PM CDT:  Reef Fish Committee (Tab B) – Chair

  • Presentation and Discussion of Gulf of Mexico Gag Grouper Interim Rule, SRFS Calibration, and Interim Analysis – Mr. Rindone

Break - 15 Minutes

3:15 PM – 5:00 PM CDT:  Reef Fish Committee (Tab B) – Chair

Adjourn for the Day

AFTER COUNCIL MEETING Q & A

Gulf Council and NOAA Fisheries

Public In-Person and Virtual Question and Answer Session

featuring NMFS and Council Leadership

Tuesday, April 5, immediately following the end of Reef Fish Committee (approx. time 5:05 PM – 6:00 PM CDT)

Participants will be able to listen online through the GoToWebinar application or through the phone.  If you want to speak to ask a question, you must join the webinar online.  Alternatively, during the meeting, you can email questions to gulfcouncil@gulfcouncil.org and a staff member will ask on your behalf.

Register to join the session online using your computer or smartphone.

To listen in by phone, call :  1-(562) 247-8422 / Audio Access Code: 862-397-157

Wednesday, April 6, 2022

8:00 AM – 10:00 AM CDT:  Data Collection Committee (Tab F) – Ms. Boggs

Break - 15 Minutes

10:15 AM – 12:00 PM CDT:  Sustainable Fisheries Committee (Tab E) – Dr. Stunz

Lunch Recess

All times listed are CDT

  • 1:30 PM – 1:32 PM:  Call to Order, Announcements, and Introductions – Mr. Diaz
  • 1:32 PM – 1:35 PM:  Adoption of Agenda (Tab A, No. 3) and Approval of Minutes (Tab A, No. 4 )Mr. Diaz
  • 1:35 PM – 2:15 PM:  Presentations
    • Gulf of Mexico Renewable Energy Update – Ms. Matthews
    • Understanding Population Dynamics of Adult Red Drum Presentation – Dr. Drymon and Dr. S. Powers

Break - 15 Minutes

PUBLIC COMMENT

Available beginning on April 6, 2022 at 8:00 AM CDT

All times listed are CDT

2:30 PM – 5:00 PM:  Public CommentMr. Diaz

Adjourn for the Day

Thursday, April 7, 2022

FULL COUNCIL

All times listed are CDT

      • Committee Reports 
        • 8:00 AM – 8:30 AM:  Administrative/Budget (Tab G) Mr. Dyskow 
        • 8:30 AM – 9:00 AM:  Ecosystem (Tab Q) Mr. Anson
        • 9:00 AM – 9:30 AM:  Shrimp (Tab D) Ms. Bosarge
        • 9:30 AM – 10:00 AM:  Mackerel (Tab C) Mr. Riechers 

Break - 15 Minutes

All times listed are CDT

      • Committee Reports – continued 
        • 10:15 AM – 10:45 AM:  Data Collection (Tab F) Ms. Boggs
        • 10:45 AM – 12:00 PM:  Reef Fish (Tab B) Dr. Frazer 

Lunch Recess

All times listed are CDT

Break - 15 Minutes

All times listed are CDT

END OF MEETING

Next Council Meeting

June 21 – 24, 2022

Crowne Plaza @ Bell Towers Shops

Ft. Myers, Florida